# SDR UALA2011121206788

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 67,489 hours, 24,870 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL IMPROPERLY INSTALLED AT STA 891.75 TO STA 898.25.  INSTALLED EEL STRIP AT BS 891.75 TO 898.25 PROPERLY IAW DRAWING 1SF6889- 504 & AMM 33-51-11.
